# SDR 0101319973

- Difficulty date: April 10, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- Aircraft time: 80,460 hours, 88,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CATWALK EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED AFT COMPARTMENT POWER SUPPLY.  OPERATIONAL CHECK OK.
